# SDR DALA2025041602963

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 17,607 hours, 2,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 SEAT-MOUNTED LIGHT ON 2G BROKEN. CORRECTIVE ACTION: R/R FPEEPMS SEAT-MOUNTED LIGHT ON 2G PER A330 AMM 33-51. OPS CHECK GOOD. (7225818)
